# SDR UALA2012111606606

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, BS 1681 FLOORBEAM CORRODED UNDER FASTENER HOLE INBD OF R4 CREASE BEAM.   REMOVED CORROSION AND FOUND OUT OF LIMITS.  CUT OUT DAMAGE AND NDT PERFORMED AND CONFIRMED NO DAMAGE REMAINS.  FABRICATED AND INSTALLED REPAIR ANGLES.  MAJOR REPAIR.
